Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

No Freaking Way :'(

Posted by on Apr. 23, 2011 at 12:23 AM
  • 23 Replies

 Okay so I have been taking 50mcg of Synthroid for well over a month now for my hypothyroidism! Well I decided...eh wth...I will look up the side effects! Well guess what? Basically EVERY "symptom" that I have been experiencing...is a freaking side effect! So I guess I am not prego after all...I am just having side effects :'(! And this is why I refused to get my hopes up! Not gonna lie though, I am pretty mad about this!

Here are the side effects....the ones in Bold and Italics are the ones I have been experiencing since 4DPO.

Synthroid Side Effects - for the Professional

Synthroid

Adverse reactions associated with levothyroxine therapy are primarily those of hyperthyroidism due to therapeutic overdosage. They include the following:

General

fatigue, increased appetite, weight loss, heat intolerance, fever, excessive sweating;

Central nervous system

headache, hyperactivity, nervousness, anxiety, irritability, emotional lability, insomnia;

Musculoskeletal

tremors, muscle weakness;

Cardiovascular

palpitations, tachycardia, arrhythmias, increased pulse and blood pressure, heart failure, angina, myocardial infarction, cardiac arrest;

Respiratory

dyspnea;

Gastrointestinal

diarrhea, vomiting, abdominal cramps and elevations in liver function tests;

Dermatologic

hair loss, flushing;

Endocrine

decreased bone mineral density;

Reproductive

menstrual irregularities, impaired fertility.

Pseudotumor cerebri and slipped capital femoral epiphysis have been reported in children receiving levothyroxine therapy. Overtreatment may result in craniosynostosis in infants and premature closure of the epiphyses in children with resultant compromised adult height.

Seizures have been reported rarely with the institution of levothyroxine therapy.

Inadequate levothyroxine dosage will produce or fail to ameliorate the signs and symptoms of hypothyroidism.

Hypersensitivity reactions to inactive ingredients have occurred in patients treated with thyroid hormone products. These include urticaria, pruritus, skin rash, flushing, angioedema, various GI symptoms (abdominal pain, nausea, vomiting and diarrhea), fever, arthralgia, serum sickness and wheezing. Hypersensitivity to levothyroxine itself is not known to occur.

 

So yah...If I was gonna bet on it...I am totally betting that I am completely out this month...and even though I started feeling these "symptoms" at 4DPO...It is a complete fail! ugh!

 




Do you have an interest in the weather? Storms, Tornadoes, Hurricanes, Sunshine? Then click on the picture below and join us in Weather Lounge!! 


 




 




 

by on Apr. 23, 2011 at 12:23 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
.sp4rkl3z.
by Gold Member on Apr. 23, 2011 at 12:25 AM
I think you're reading too far into both.
Posted on CafeMom Mobile
RyansMommie07
by on Apr. 23, 2011 at 12:32 AM

its not over til af rolls in. hugs momma!

Cullen.Girlie.
by on Apr. 23, 2011 at 12:39 AM

 Yah...but I expect her to roll on in here within the next few days! Blah!

Quoting RyansMommie07:

its not over til af rolls in. hugs momma!

 

 




Do you have an interest in the weather? Storms, Tornadoes, Hurricanes, Sunshine? Then click on the picture below and join us in Weather Lounge!! 


 




 




 

GirlWSlingshot
by on Apr. 23, 2011 at 12:45 AM

hugs

Hopefully it's not just side effects from the meds. But if it is, I hope the side effects go away! That's not nice!

Cullen.Girlie.
by on Apr. 23, 2011 at 1:32 AM

  haha I hope the go away too! or they stay for the better :p! But, whatever will be, will be! I just hope it will be pregnancy LOL!

hwalker123
by on Apr. 23, 2011 at 6:04 AM

It could be the side effects however, you would have noticed them during the very beginning of the meds as well. The side effects listed means that at least one person had the symptom and not everyone has them. If someone had a runny nose while on it they have to put that it may cause runny noses. GL

mandm08
by on Apr. 23, 2011 at 6:55 AM

hopefully it's not just side effects and youre actually pg. Just remember its not over until AF shows her ugly face. GL!

RedheadMama18
by on Apr. 23, 2011 at 8:31 AM
Aww don't give up hope yet! Good luck and baby dust!
Posted on CafeMom Mobile
sydneysmommy1st
by on Apr. 23, 2011 at 10:02 AM

did it really say that caused impaired fertility have u asked ur dr about that? gl hope its not just side effects

 

littleb2654
by on Apr. 23, 2011 at 10:36 AM

i wouldnt say your out till AF show's up...GL and Lot's of Baby dust

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)